# SDR REXA2013032200400

- Difficulty date: March 21, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N835AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8035
- Aircraft time: 12,837 hours, 12,580 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH CLIPS AT FS 484, LBL 27 AND LBL 36 ARE CRACKED.  REPAIRED IAW SRM 51-42-21.
